RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2010, Volume 88, Issue 1, Pages 116–147 (Mi mz6607)  

This article is cited in 16 scientific papers (total in 16 papers)

Mixed Series of Jacobi and Chebyshev Polynomials and Their Discretization

I. I. Sharapudinov, T. I. Sharapudinov

Daghestan Scientific Centre of the Russian Academy of Sciences

Abstract: This paper is devoted to the study of approximation properties of mixed series of Jacobi polynomials on weighted Sobolev spaces and of discretized mixed series of Chebyshev polynomials of the first kind from classes of analytic functions.

Keywords: Jacobi polynomial, Chebyshev polynomial, Fourier–Jacobi series, weighted Sobolev space, analytic function, lebesgue inequality, ultraspherical polynomial

DOI: https://doi.org/10.4213/mzm6607

Full text: PDF file (703 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2010, 88:1, 112–139

Bibliographic databases:

UDC: 517.587
Received: 02.10.2008
Revised: 05.02.2010

Citation: I. I. Sharapudinov, T. I. Sharapudinov, “Mixed Series of Jacobi and Chebyshev Polynomials and Their Discretization”, Mat. Zametki, 88:1 (2010), 116–147; Math. Notes, 88:1 (2010), 112–139

Citation in format AMSBIB
\Bibitem{ShaSha10}
\by I.~I.~Sharapudinov, T.~I.~Sharapudinov
\paper Mixed Series of Jacobi and Chebyshev Polynomials and Their Discretization
\jour Mat. Zametki
\yr 2010
\vol 88
\issue 1
\pages 116--147
\mathnet{http://mi.mathnet.ru/mz6607}
\crossref{https://doi.org/10.4213/mzm6607}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2882168}
\elib{http://elibrary.ru/item.asp?id=15327506}
\transl
\jour Math. Notes
\yr 2010
\vol 88
\issue 1
\pages 112--139
\crossref{https://doi.org/10.1134/S0001434610070114}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000284088200011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77956464458}


Linking options:
  • http://mi.mathnet.ru/eng/mz6607
  • https://doi.org/10.4213/mzm6607
  • http://mi.mathnet.ru/eng/mz/v88/i1/p116

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Sharapudinov, M. G. Magomed-Kasumov, S. R. Magomedov, “Polinomy, ortogonalnye po Sobolevu, assotsiirovannye s polinomami Chebysheva pervogo roda”, Dagestanskie elektronnye matematicheskie izvestiya, 2015, no. 4, 1–14  mathnet  crossref  elib
    2. I. I. Sharapudinov, Z. D. Gadzhieva, “Polinomy, ortogonalnye po Sobolevu, porozhdennye mnogochlenami Meiksnera”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 16:3 (2016), 310–321  mathnet  crossref  mathscinet  elib
    3. I. I. Sharapudinov, “Asimptoticheskie svoistva polinomov, ortogonalnykh po Sobolevu, porozhdennykh polinomami Yakobi”, Dagestanskie elektronnye matematicheskie izvestiya, 2016, no. 6, 1–24  mathnet  crossref  elib
    4. I. I. Sharapudinov, Z. D. Gadzhieva, R. M. Gadzhimirzaev, “Sistemy funktsii, ortogonalnykh otnositelno skalyarnykh proizvedenii tipa Soboleva s diskretnymi massami, porozhdennykh klassicheskimi ortogonalnymi sistemami”, Dagestanskie elektronnye matematicheskie izvestiya, 2016, no. 6, 31–60  mathnet  crossref  elib
    5. I. I. Sharapudinov, “Approximation Properties of Fourier Series of Sobolev Orthogonal Polynomials with Jacobi Weight and Discrete Masses”, Math. Notes, 101:4 (2017), 718–734  mathnet  crossref  crossref  mathscinet  isi  elib
    6. I. I. Sharapudinov, T. I. Sharapudinov, “Polynomials orthogonal in the Sobolev sense, generated by Chebyshev polynomials orthogornal on a mesh”, Russian Math. (Iz. VUZ), 61:8 (2017), 59–70  mathnet  crossref  isi
    7. I. I. Sharapudinov, Z. D. Gadzhieva, R. M. Gadzhimirzaev, “Raznostnye uravneniya i polinomy, ortogonalnye po Sobolevu, porozhdennye mnogochlenami Meiksnera”, Vladikavk. matem. zhurn., 19:2 (2017), 58–72  mathnet
    8. I. I. Sharapudinov, S. R. Magomedov, “Systems of functions orthogonal in the sense of Sobolev associated with Haar functions and the Cauchy problem for ODEs”, Dagestanskie elektronnye matematicheskie izvestiya, 2017, no. 7, 1–15  mathnet  crossref
    9. I. I. Sharapudinov, Z. D. Gadzhieva, R. M. Gadzhimirzaev, “Sobolev orthogonal functions on the grid, generated by discrete orthogonal functions and the Cauchy problem for the difference equation”, Dagestanskie elektronnye matematicheskie izvestiya, 2017, no. 7, 29–39  mathnet  crossref
    10. I. I. Sharapudinov, “O priblizhenii resheniya zadachi Koshi dlya nelineinykh sistem ODU posredstvom ryadov Fure po funktsiyam, ortogonalnym po Sobolevu”, Dagestanskie elektronnye matematicheskie izvestiya, 2017, no. 7, 66–76  mathnet  crossref
    11. M. S. Sultanakhmedov, “Cauchy problem for the difference equation and Sobolev orthogonal functions on the finite grid, generated by discrete orthogonal functions”, Dagestanskie elektronnye matematicheskie izvestiya, 2017, no. 7, 77–85  mathnet  crossref
    12. I. I. Sharapudinov, “Sobolev-orthogonal systems of functions associated with an orthogonal system”, Izv. Math., 82:1 (2018), 212–244  mathnet  crossref  crossref  adsnasa  isi  elib
    13. I. I. Sharapudinov, “Sobolev orthogonal polynomials generated by Jacobi and Legendre polynomials, and special series with the sticking property for their partial sums”, Sb. Math., 209:9 (2018), 1390–1417  mathnet  crossref  crossref  adsnasa  isi  elib
    14. Sharapudinov I.I., “Sobolev Orthogonal Polynomials Associated With Chebyshev Polynomials of the First Kind and the Cauchy Problem For Ordinary Differential Equations”, Differ. Equ., 54:12 (2018), 1602–1619  crossref  mathscinet  isi  scopus
    15. I. I. Sharapudinov, “Sobolev-orthogonal systems of functions and the Cauchy problem for ODEs”, Izv. Math., 83:2 (2019), 391–412  mathnet  crossref  crossref  adsnasa  isi  elib
    16. R. M. Gadzhimirzaev, “Sobolev-orthonormal system of functions generated by the system of Laguerre functions”, Probl. anal. Issues Anal., 8(26):1 (2019), 32–46  mathnet  crossref
  • ћатематические заметки Mathematical Notes
    Number of views:
    This page:523
    Full text:131
    References:46
    First page:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019